# SDR CALA2025020200262

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 49,090 hours, 28,719 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: D5323022720000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE VERTICAL WING TO BODY STRUCTURE BRACKET IS CRACKED PER HAECO LCQ N/R 9294125/42125 GEN BY V918855
